# SDR SWAA070670

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 35,889 hours, 29,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING CRACKED.  REMOVED AND REPLACED AFT GIRT BAR FITTING PER MM.
